# SDR USAA2014050600007

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 14,942 hours, 5,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK DELAMINATION ON FLOOR PANEL 222EF BETWEEN FR16 TO FR20.  REPLACED FLOOR PANEL 222EF IAW AMM 53-12-12-400-001-A.
